# SDR DALA2023041102799

- Difficulty date: April 2, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 57,134 hours, 40,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EDGE SKIN DAMAGE. LOWER FORWARD CORNER OF AFT CARGO DOOR CUT OUT. COMPLIED WITH PRI 607567-14-AD- REV 0 AND REV 1. (LP #2700709)
